# SDR AALA20130409004

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 53,902 hours, 6,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 33C MISSING ASSEMBLY.  REPLACED LIGHT ASSEMBLY FOR SEAT 33C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
